# SDR YENA2025012100075

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,683 hours, 32,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EPSU FAILED DUE TO PINCHED WIRES IN WIRE BUNDLE. LOCATION @ 12WL; REF HAECO WO 169003 NR 28519, R&R ESPU AT 12WL IAW AMM 33-51-38-000-001 & 33-51-38-400-001.OPS CHECK GOOD.
